# SDR ASA0280670

- Difficulty date: December 23, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 9911957
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, UPPER LEFT TAILCONE ATTACH BRACKETS TWO CRACKED.  REPLACED BRACKETS PER SRM 51-10-2, 51-10-4, 51-30-1, AND DAC DWG 9911957.  (M)
